MAUDE Adverse Event Report: ORTHOPEDIATRICS, INC 90 DEG CANNULATED INFANT BLADE PLATE, 35MM X 5MM, 2-HOLE; PLATE, FIXATION, BONE

ORTHOPEDIATRICS, INC 90 DEG CANNULATED INFANT BLADE PLATE, 35MM X 5MM, 2-HOLE; PLATE, FIXATION, BONE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).It is currently unknown if the device is to be returned.
 
Event or Problem Description
It has been reported that following the placement of a locking cannulated blade plate, the patient underwent a revision due to plate fracture.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
The follow is being submitted to relay additional information.Updated: b4: date of report: 27 feb 2020.H4: 18 may 2016.H6: updated method codes: 3331, 4109 and 4114.H6: updated results codes: 3252.H6: updated conclusion codes: 4315.Complaint sample was not returned for evaluation.Reported event was not confirmed.Investigation of the dhr did not reveal any process deviations or indications of manufacturing variations that would contribute to the observed failure mode.Risk management file review was deemed appropriate.Review of the complaint history determined that no further action is required as there were no trends identified.Root cause was unable to be determined.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d10 device available for evaluation? yes returned to manufacturer.H3 device evaluated by manufacturer? yes.H6 method code(s): 10 - 3331 - 4109.Complaint sample was evaluated and the reported event was confirmed.Product was evaluated and the plate was found to be fractured.No root cause could be determined.Reference (b)(4).

Brand Name
90 DEG CANNULATED INFANT BLADE PLATE, 35MM X 5MM, 2-HOLE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ORTHOPEDIATRICS, INC
2850 frontier drive
warsaw, in
MDR Report Key9729923
Report Number3006460162-2019-00061
Device Sequence Number16718176
Product Code HRS
UDI-Device Identifier00841132109748
UDI-Public(01)00841132109748(10)M68295-B
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K083286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00-1200-2002
Device Lot NumberM68295-B
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/09/2019
Supplement Date Received by Manufacturer10/09/2019
10/09/2019
Initial Report FDA Received Date02/19/2020
Supplement Report FDA Received Date02/27/2020
07/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Disability;
Patient Age9 YR
Patient Weight25